PDA

View Full Version : Gallbladder inflammation?



debbie-b
09-12-2012, 06:28 AM
For about six years, I have had some pain in my right, upper abdomen, right under the rib cage. Some days it hurts pretty bad, some days, it's just a faint pain. I wonder if it could be, that the gallbladder is inflammed, from the Lupus. I have been checked for gall stones, many times, no stones.
I told my gastro doctor about it, he of course wants to do ANOTHER ulta sound, I just had one three months ago.
The only time, I had no pain in my gallbladder region, was when I took 40 mg of Prednisone.

Does anybody have this problem?

Debbie

tgal
09-12-2012, 06:43 AM
Hey Debbie,

I would have him look again. They missed mine 3 times before I changed doctors and they found the stones! Looking back I believe this was the first thing my Lupus attacked when it became completely active. I had a doc tell me that my Lupus probably inflamed it and was attacking the stones and gallbladder which is why even the small stones were a big deal to my body.

I know how painful that is and I hope they figure it out soon!

steve.b
09-12-2012, 09:22 PM
(((hugs)))

debbie-b
09-13-2012, 12:47 PM
Hey Debbie,

I would have him look again. They missed mine 3 times before I changed doctors and they found the stones! Looking back I believe this was the first thing my Lupus attacked when it became completely active. I had a doc tell me that my Lupus probably inflamed it and was attacking the stones and gallbladder which is why even the small stones were a big deal to my body.

I know how painful that is and I hope they figure it out soon!

Thank you,Mari.

I can't believe, that they can miss the stones three times.

Debbie

debbie-b
09-13-2012, 12:48 PM
(((hugs)))


Thank you, Steve.

Debbie

jmail
09-13-2012, 03:12 PM
Hida scan for the "efficiency" of the gall bladder. I didn't have stones, but it sure didn't work very well... check liver enzymes also. Lots of meds can "stress" the liver. 'Course, what you eat can do it too... (kettle black pot here)...

debbie-b
09-14-2012, 04:50 AM
Hida scan for the "efficiency" of the gall bladder. I didn't have stones, but it sure didn't work very well... check liver enzymes also. Lots of meds can "stress" the liver. 'Course, what you eat can do it too... (kettle black pot here)...

Thanks jmail,

After my liver biopsy a couple of months ago, I have found out, that I have autoimmune Hepatitis. I will ask the doc, if the pain can come from that.

Debbie

jmail
09-14-2012, 04:14 PM
It's a very uncomfortable pressure, under the right rib cage, and if you lay on your right side, it feels like you have broken ribs? "Focused" in the front, just a little to the outside of where the gall bladder is, but also radiating around to the back of the rib cage. Weird burps, especially after eating even just a little something? That's the way mine was when my liver got involved. I just got back from the doc's again (multiple issues), and have to wait for at least 6 weeks to be certain everything is "cleaned out" of me from my previous reaction, before they test my liver again, and then *TRY* to figure out what came first, the reaction or the liver... la ti da... I can wait, as usual... lol - but yeah, the liver can *really* hurt when it's inflamed. You can also get some wild skin rashes... tic

magistramarla
09-16-2012, 09:48 PM
Debbie,
I find this very interesting. I have a very dear friend who has had gall bladder issues for many years.
Her sister, who has passed away, had lupus. I've often wondered whether Marty also has AI issues.
The Medicaid system in Oklahoma is awful, so I think that they only treat the symptoms, but never give her any answers.
I hope that you continue to get some answers.
Hugs,
Marla

debbie-b
09-17-2012, 02:01 PM
It's a very uncomfortable pressure, under the right rib cage, and if you lay on your right side, it feels like you have broken ribs? "Focused" in the front, just a little to the outside of where the gall bladder is, but also radiating around to the back of the rib cage. Weird burps, especially after eating even just a little something? That's the way mine was when my liver got involved. I just got back from the doc's again (multiple issues), and have to wait for at least 6 weeks to be certain everything is "cleaned out" of me from my previous reaction, before they test my liver again, and then *TRY* to figure out what came first, the reaction or the liver... la ti da... I can wait, as usual... lol - but yeah, the liver can *really* hurt when it's inflamed. You can also get some wild skin rashes... tic


Well, you know, I already know that my liver is inflamed, because I have Autoimmune Hepatitis, but my Liver doctor said, it shouln't cause any pain.

Debbie

debbie-b
09-17-2012, 02:06 PM
Debbie,
I find this very interesting. I have a very dear friend who has had gall bladder issues for many years.
Her sister, who has passed away, had lupus. I've often wondered whether Marty also has AI issues.
The Medicaid system in Oklahoma is awful, so I think that they only treat the symptoms, but never give her any answers.
I hope that you continue to get some answers.
Hugs,
Marla

I am convinced, that the gall bladder is inflamed, because like I said, the pain was gone, when I was on Prednisone.
I am going to see my rheumy on wednesday, I wonder what he has to say.
The pain is not so bad, that I am not able to stand it, but it is there and it is anoying.

Debbie
.

debbie-b
09-20-2012, 04:25 AM
So, I went to see my rheumy yesterday. He can't understand, why the liver doctor said that the liver inflammation would not cause the pain. He said that any inflammation would cause pain, including the liver. That makes sence to me. But it also means, there is nothing we can do, except Prednisone, which he doesn't want me to take, long term.
I have taken my 4th MTX shot on tuesday and hope, that it starts helping me soon.
My liver enzymes are a little high, but in the okay zone.
He has given me Tramadol for pain, which I will only take on really bad days.

Debbie

jmail
09-20-2012, 01:50 PM
For me, it doesn't take hardly any liver inflammation to be *very* uncomfortable. Most pain meds will impact the liver's function unfortunately, especially nsaids and others of that ilk...